Article Text

Download PDFPDF
Unexpected outcome (positive or negative) including adverse drug reactions
Diffuse alveolar haemorrhage may be associated with intravitreal injection of bevacizumab in a patient with systemic risk factors

Summary

The authors present a rare case where acute respiratory failure occurred after the intravitreal bevacizumab injection for a branch retinal vein occlusion. Chest CT scan showed ground-glass opacity in the bilateral lung fields. The finding of bronchoalveolar lavage fluid revealed alveolar haemorrhage. Corticosteroid therapy resulted in a rapid improvement of respiratory failure. This report suggests that intravitreal injection of bevacizumab may be associated with diffuse alveolar haemorrhage and acute lung injury.

View Full Text

Statistics from Altmetric.com

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.